# SDR UIEA2018122632909

- Difficulty date: December 23, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,620 hours, 14,534 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector Switch
- Part number: 11500101
- Part serial: 119C902C
- Condition: Failed
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO A/C INOP( TRANSFER TO MDDR 105007 IAW DDG 21-28-01 CAT D DUE DATE 22 APR-19  LOG PAGE 1046802 REMOVED AND REPLACED FWD CARGO A/C TEMP SELECTOR SWITCH I.A.W AMM 21-61-04 OPS CHECK GOOD,
